MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788426
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ureteral stone removal surgery using a flexible ureteroscope due to kidney stones.During the surgical preparation, a ureteral stent with number: 788426 was inserted, and upon inspecting the outer packaging, no obvious abnormalities were found.However, after unwrapping the packaging to take it out, it was discovered that the middle section had a crack and was broken off.The stent was not used, and samples and photographs were retained.The hospital regularly uses this series of stents, and after unwrapping other packages, the stents were found to be normal, allowing the surgery to proceed smoothly without any further impact.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ureteral stone removal surgery using a flexible ureteroscope due to kidney stones.During the surgical preparation, a ureteral stent with number 788426 was inserted, and upon inspecting the outer packaging, no obvious abnormalities were found.However, after unwrapping the packaging to take it out, it was discovered that the middle section had a crack and was broken off.The stent was not used, and samples and photographs were retained.The hospital regularly uses this series of stents, and after unwrapping other packages, the stents were found to be normal, allowing the surgery to proceed smoothly without any further impact.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Received 1 ureteral stent.Verified material number 788426 and batch number ngju4181.Visual inspection noted the stent was broken into two pieces.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22358296
Report Number1018233-2025-05252
Device Sequence Number20817604
Product Code FAD
UDI-Device Identifier00801741015687
UDI-Public(01)00801741015687(11)240824(17)290531(10)NGJU4181
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788426
Device Lot NumberNGJU4181
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown